MAUDE Adverse Event Report: ZIMMER DENTAL TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV; DRIVER

ZIMMER DENTAL TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV; DRIVER
Model Number TW1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the driver tip fractured when the dentist was using the hex screwdriver for a torque wrench to attach an abutment to an implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The reported device was returned for investigation.Visual inspection of the returned product identified worn markings due to usage and damage tip.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.Picture provided by customer showed a fractured device.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the driver tip fractured when the dentist was using the hex screwdriver for a torque wrench to attach an abutment to an implant.The reported complaint could not be verified.Was confirmed, could not be confirmed.A definitive root cause for this complaint could not be determined.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Expiration date unknown / not provided.

Brand Name
TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV
Common Device Name
DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15122008
Report Number0002023141-2022-01904
Device Sequence Number7323302
Product Code NDP
UDI-Device Identifier00889024020191
UDI-Public(01)00889024020191(17)991231(10)2020090275
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW1.25
Device Catalogue NumberTW1.25
Device Lot Number2020090275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown